Scopus: 1 cites, Web of Science: 1 cites,
Divergence forms of the \infty\-Laplacian
D'Onofrio, Luigi
Giannetti, Flavia
Iwaniec, Tadeusz
Manfredi, Juan
Radice, Teresa

Data: 2006
Resum: The central theme running through our investigation is the ∞-Laplacian operator in the plane. Upon multiplication by a suitable function we express it in divergence form, this allows us to speak of weak ∞-harmonic function in W 1,2 . To every ∞-harmonic function u we associate its conjugate function v. We focus our attention to the first order Beltrami type equation for h = u + ıv.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: ∞-Laplacian operator ; ∞-harmonic functions
Publicat a: Publicacions Matemàtiques, V. 50 n. 1 (2006) p. 229-248, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_50106_13

20 p, 199.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-05-09, darrera modificació el 2018-07-25

   Favorit i Compartir